Domination in colored complete graphs

P. Erdős, R. Faudree, A. Gyárfás, R. H. Schelp

Research output: Contribution to journalArticle

8 Citations (Scopus)


We prove the following conjecture of Erdös and Hajnal: For any fixed positive integer t and for any 2‐coloring of the edges of kn, there exists X ⊂ v(KN) such that |≦| and X monochromatically dominates all but at most n/2t vertices of Kn. In fact, X can be constructed by a fast greedy algorithm.

Original languageEnglish
Pages (from-to)713-718
Number of pages6
JournalJournal of Graph Theory
Issue number6
Publication statusPublished - 1989


ASJC Scopus subject areas

  • Geometry and Topology

Cite this